# SDR DLM88992183

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Engine: Pwa JT8D219
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 1 Mlg
- Part time: 23,951 hours
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

ON ROTATION, NR 1 MAIN TIRE RECAP SEPARATED AND FODED OUT THE NR 1 ENGINE.  REPLACED TIRE AND ENGINE.
